| Catalog Number |
381323 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the outer edge of the bd insyte¿ iv catheter needle was found deformed when removed from the packaging.The following information was provided by the initial reporter, translated from chinese: "when patients use disposable intravenous indwelling needles, check that the outer packaging of the product is intact and not damaged before operation, and when they are ready to puncture, open the indwelling needles and find that the outer edge of the needle with wings is deformed and warped, and cannot be operated normally, so they are given to replace the indwelling needles again for operation.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.